# SDR SWAA052814

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 10,471 hours, 5,791 cycles
- Engine: Cfmint CFM567B22
- Engine time: 10,471 hours, 5,791 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B
- Part serial: 890303
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY.  NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  SHUT DOWN NR 1 ENGINE BYPASS LIGHT EXTINGUISHED.  FOUND METAL PARTICLES IN OIL FILTER.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
